# SDR SWAA2025100311943

- Difficulty date: September 5, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT.   REPLACED ANGLE AND FASTENERS LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 301 REV A.
